Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 518972, 13 pages
http://dx.doi.org/10.1155/2011/518972
Research Article

An Inequality of Meromorphic Vector Functions and Its Application

1School of Mathematics and Statistics, Xianning University, Xianning 437100, China
2School of Mathematics and Computer Science, Xinyu University, Xinyu 338004, China

Received 17 July 2011; Accepted 7 November 2011

Academic Editor: Gerd Teschke

Copyright © 2011 Wu Zhaojun and Chen Yuxian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Firstly, an inequality for vector-valued meromorphic functions is established which extend a corresponding inequality of Milloux for meromorphic scalar-valued function (1946). As an application, the relationship between the characteristic function of a vector-valued meromorphic function and its derivative is studied, results are obtained to extend some related results for meromorphic scalar-valued function of Weitsman (1969) and Singh and Gopalakrishna (1971).